Is anyone else having this problem?
My husband is taking prilosec and complaining of dry mouth- bad taste- gas-bloating?
Question posted by amomagain on 11 April 2012
Last updated on 12 April 2012 by meyati
Dry mouth is a sign of dehydration-I ended up in th ER with IVs with that. It stops gastric acids through dehydration. My doctor and I were talking about that 2 weeks ago. Something that neutralizes the acids like Zantac might be better. They take longer to work, unless you have a regime. Also get the stomach in balance with yogurt- Bacteria being out of balance cause the bad taste-breath and even gas. I eat a yogurt every day-and the doctor was correct-My throat was burned pretty bad when I was young. Your husband probably has the throat burns and eating a lot at one time can cause gas-like I said-we discussed these very things a few weeks ago. Good luck-see your doctor-I find most family doctors are pretty sharp on this-
Since prilosec is given to help with these problems it's probably best he see his doctor or a Gastroentoerologist s soon as possible... Mary
In my opinion,the first place to go is the pharmacist who dispensed the Prilosec and if you purchased it over the counter, a pharmacist still can help you. Medications new to the body can cause many side effects and the pharmacist should be able to tell you if this will go away and the amount of time it may take. Just wondered what the problem is that you are taking Prilosec as the problem may be worth a few side effects that may eventually subside.
This mixed with the earlier question. It is your best bet to get him in and seen by someone very soon. Did anything clear up in the last couple of hours?
- Prilosec uses and safety info
- Prilosec information for Healthcare Professionals (includes dosage details)
- Side effects of Prilosec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.